# SDR SWAA2025082794819

- Difficulty date: July 23, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAL - PLATE ACCESS PANEL 333AB AT LT HORIZONTAL STABILIZER.  REPLACED SEAL - PLATE ACCESS PANEL 333AB AT LT HORIZONTAL STABILIZER IAW SRM 51-40-02 ; SRM 51-10-02 ITEM 9 AND DWG 186A3101 SHEET 25 REV -.  MEASURE OF CRACK ON SEAL - PLATE: L:1.049.
